I apologize for the delay. I had a couple of very busy days
(work, etc). I'm so glad you got to see the cardiologist. I get worried about my heart and sometimes I think I should try getting an appointment. I know that for me it might still be a little bit early since I'm still on Methimazole and just last week was I told that my TSH back in the normal range (low side of it) and that my fT4 was hypo. I did notice that my heart started to slow down, even down into the 50s so I started to reduce the Metoprolol. I went from 50mg/day to 37.5mg/day. I'm hoping I can drop down to 25mg/day soon.
I'm glad your EKG came back normal. If your heart was in A Fib, he would have seen it there (unless you don't experience it regularly). I find it interesting that he said that some people are extra sensitive to their heartbeat. Is that b/c your heart rate still runs fast with the Propranolol or b/c you feel it beating?
The Propranolol also gave me shortness of breath. I feel like the Metoprolol worked better in that department.
Its funny that you mention the heat intolerance. I have been feeling hot the whole time … hyper/hypo … no change. Maybe a little bit cold when hypo but I still get the hot flashes that drive me insane.
I'm so glad you have a plan and hopefully with the monitor, he can figure things out for you. I haven't had to wear a Holter monitor but I would gladly would if it was going to help them diagnose heart symptoms. About 5 years ago, I had an Echo of my heart done b/c I felt like it was going fast at times. When I got to the Echo place it was running 110 but they didn't worry about it. At the time I didn't know much about the heart so I just went along with what they told me. The echo was normal and so they told me that nothing was wrong. I think it was probably my thyroid even then. I worry sometimes that my heart might be damaged. When they ran the EKG in June all looked good though. It was going very fast but it was normal rhythm. Of course the tachycardia was attributed to GD so I'm hopping that soon I can come off the Metoprolol.
It is interesting that your Endo nor the cardiologist know what to make of the hyper symptoms. I hope soon you find the answers your need. Mean while, keep doing what you can to keep your heart healthy. Let me know how it goes next weekend. I hope that if they don't find anything at least they can change you to a beta blocker that works better for you. One thing though about Metoprolol, I've read that it can cause vivid dreams/nightmares, which I have been experiencing. A little bit less now, which might be related to the decrease in dosage. Anyway, I wish you the best this weekend.
I'll read you soon. Thank you for sharing your experience.